# SDR ASAA2023030342193

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 59,601 hours, 17,533 cycles
- System (JASC): 7600 · Engine Controls
- Part: Brake Assy
- Part number: 254A12906
- Condition: Faulty
- Location: Aisle Control St
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START-UP, UPON PUTTING POWER TO BOTH ENGS, #2 ENG SHOWED "ENG FAIL" OVER EGT INDICATOR. GROUNDED - YES. ACCOMP #2 ENG EEC BITE PER B737-800 AMM 71-00-00. NO FAULTS LOGGED INTO COMPUTER. ACCOMP B737-800 FIM 73-05 TASK 805, EEC INPUT MONITORING-NO FAULTS FOUND. ACCOMPLISHED VISUAL INSPECTION OF THE FUEL PUMP IMPELLER, NO DEFECTS FOUND. ALL OTHER TASKS PER FIM 73-05 TASK 805 PASSED. REMOVED AND REPLACED R568 DURING FIM 73-05 TASK 805. REPAIR CONF SUCCESSFUL- UNABLE TO DUPLICATE FAULT. PINS 9 TO 7 HAD HIGH RESISTANCE, 2.2-80 OHMS OF START BRAKE ASSY P11290. REPLACED #2 START BRAKE ASSY. OP CK NORMAL. REF AMM 76-11-10.
